# SDR ASMF201605010

- Difficulty date: April 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 45,658 hours, 25,545 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 285A16006
- Part serial: D02332
- Condition: False Activation
- Location: Cockpit
- Part time: 11,695 hours, 4,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE TAKEOFF CONFIGURATION LIGHT TURNED ON & TAKEOFF WARNING HORN SOUNDED.  PERFORMED TAKEOFF WARNING SYS TEST IAW AMM 31-51-00-730-803 & FIM 31-51 TASKS 803 STEP E & 822 STEP B PROCEDURES, SHOWING FAILURE CODE 31-53010.  SO THE FIM 32-09 TASK 812 STEP A 2 H PROCEDURE, BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE & FIM 32-09 TASK 801 PROCEDURE WERE PERFORMED, NOT SHOWING FAILURE CODE & NO FAILURE WAS FOUND.  AS A PRECAUTIONARY ACTION, THE PSEU WAS REPLACED IAW AMM 31-51-00, TESTED CORRECT.
